| Model Number |
MMT-396A |
| Medical Device Problem Code |
Appropriate Device Problem Term/Code Not Available (3191)
| Health Effect - Clinical Code |
Hyperglycemia (1905)
| Date of Event |
08/31/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the patient experienced infusion set insulin flow blocked causing high blood glucose levels and treated with insulin pump event on (b)(6)2026.
Additional Manufacturer Narrative
(b)(4) / initial 2 of 3.E1: name: (b)(6).Based on the available information, this event is deemed to serious injury.To date no additional information has been received.Should additional information become available, a follow-up report will be submitted.Reporting site: 8021545.Manufacturing site: 3003442380.